# SDR 2020FA0000060

- Difficulty date: January 14, 2019
- Submitted: January 22, 2020
- Operation: General aviation
- Aircraft: N31385
- Make and model: Piper PA-28-161
- Aircraft serial: 287816554
- Engine: Lyc O320*
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Plug
- Condition: Broken
- Location: Piston Pin
- Component: Piston Pin, Lyc
- Component part number: AEL140771REVG
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT TRAINING.  THE PIN CAP/PLUG BROKE OFF.  THEN BROKE THE PISTON.
